# SDR SIMA20220211004

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 42,338 hours, 37,043 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL SHOWING THE FWD CARGO SMOKE DETECTOR WAS REPLACED P/N 473597-13 S/N 0094. BAGGAGE SMOKE WARNING ON DURING FLIGHT. C/A BLEW BOTTLES.MECH EMERGENCY DECLARED AT 14,000FT/ BAGG EXT BUTTON PRESSED PER QRH. REST OF QRH CW-C/A-RAR BOTH BAGGAGE FIRE EXTINGUISHER BOTTLES IAW EMB 145 AMM 26-23-01. MEL RESTORED.-C/A-RAR BOTH BAGGAGE FIRE EXTINGUISHER BOTTLES IAW EMB 145 AMM 26-23-01. MEL RESTORED.
